# SDR DLL17980694

- Difficulty date: March 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N767DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1209
- System (JASC): 5220 · Emergency Exits
- Part: Counterbalance
- Condition: Weak
- Location: L3 D00r
- Component: 1282T10019
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L3 DOOR FAILED OPN 68116, EMERGENCY DOOR OPERATIONAL.  OPS TIME GREATER THAN 7 SECONDS.  REPLACED COUNTERBALANCE.
